Rocky Mountain Journal of Mathematics

Information regularity and the central limit question

Richard C. Bradley, Jr

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 13, Number 1 (1983), 77-98.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128032

Digital Object Identifier
doi:10.1216/RMJ-1983-13-1-77

Mathematical Reviews number (MathSciNet)
MR692579

Zentralblatt MATH identifier
0521.60039

Subjects
Primary: 60G10: Stationary processes
Secondary: 60F05: Central limit and other weak theorems

Keywords
Strictly stationary information regularity entropy maximal correlation Gaussian process central limit theorem

Citation

Bradley, Richard C. Information regularity and the central limit question. Rocky Mountain J. Math. 13 (1983), no. 1, 77--98. doi:10.1216/RMJ-1983-13-1-77. https://projecteuclid.org/euclid.rmjm/1250128032


Export citation